# SDR USAA2014072800003

- Difficulty date: July 26, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N286AY
- Make and model: Airbus A330-243
- Aircraft serial: 1415
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK FOUND 2R DOOR ASSIST BOTTLE REQUIRING SERVICING.  NO MSG ON FAP & CIDS.  SERVICED 2R DOOR ASSIST BOTTLE.
